# SDR SWIA200210904

- Difficulty date: June 5, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 16,025 hours, 22,913 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RECEIVED FLAP CONTROL FAULT ON TAXI WHEN FLAPS 15 IS SELECTED.  COMPLIED WITH QRH PROCEDURES AND PROBLEMS STILL EXISTED.  CLEANED CANNON PLUG ON OUTBOARD FLAP ACTUATOR.  POWERED DOWN SYSTEM.  REMOVED FCU.  CHECKED CONNECTIONS, REINSTALLED FCU.  OPERATED FLAP SYSTEMS THROUGH ALL MODES OF OPERATIONS.  NO DEFECTS NOTED.
